# SDR SIMA983011

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672408202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP1 INSPECTION, FOUND TOP OF FLOORBEAM 39 CORRODED.  REPAIRED FLOORBEAM.  AIRCRAFT RETURNED TO SERVICE.  (M)
